MAUDE Adverse Event Report: MPRI CAPSURE Z NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE

MPRI CAPSURE Z NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5554-53
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited intermittent oversensing and possible far field r wave (ffrw) oversensing.The ra lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE Z NOVUS LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key14305472
Report Number2649622-2022-08562
Device Sequence Number4846501
Product Code DTB
UDI-Device Identifier00643169638792
UDI-Public00643169638792
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2018
Device Model Number5554-53
Device Catalogue Number5554-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2022
Initial Report FDA Received Date05/06/2022
Date Device Manufactured10/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTBA1Q1 CRT-D, 6944-65 DEFIB LEAD, 459888 LEAD
Patient Age55 YR
Patient SexFemale
Patient Weight43 KG